# SDR VNAA2016080500005

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 29,461 hours, 28,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EXIT SIGN 16F AT EMERGENCY EXIT HAD ONE BULB INOPERATIVE.  MAINTENANCE INSPECTED, REPLACED THE BULB AND PERFORMED CHECKS IAW AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
